MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Edema (1820)
Date of Event 08/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Patient reported unilateral left arm weakness after undergoing rns neurostimulator and leads placement on (b)(6) 2019.Patient was admitted for 2 weeks of inpatient monitoring and treatment, including ongoing neurological exams and administration of steroids.Ct scans were performed and indicated significant edema around the leads but was negative for hemorrhage.Lab testing was negative for infection.The treating center reported this as upper extremity weakness.No additional information was provided by the treating center.
 
Additional Manufacturer Narrative
(b)(4).It was reported to neuropace that the patient's upper extremity weakness resolved after administration of decadron, and steroid treatment was tapered off.After the initial scan diagnosing the event, no further ct scans were performed.No additional information was provided by the treating center.
 
Event or Problem Description
Additional information was provided by the treating center.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key9050426
Report Number3004426659-2019-00045
Device Sequence Number2218988
Product Code PFN
UDI-Device Identifier00855547005045
UDI-Public010085554700504517211015
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDL-330-10-K
Device Catalogue Number1007605
Device Lot Number26785-1-1-1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age17 YR